.My son has been taking 0.1 mg of Clonidine for several years now, but the white one from Mylan I believe, now I just got a 90-day supply from my mail order company of Actavis which is a lot smaller and orange. I verified that it is the same medication, but since he started taking this one he hasn't been sleeping as well and has been more aggravated which is why he takes it in the first place. Has anyone on here recently be changed from another generic to the Actavis one and noticed that it isn't working as well? I take Topomax and when it went generic I got stuck with a 90-day supply of Topirimate by Actavis and the pills were about 1/2 the size of the name brand ones, tended to fall apart in the bottle, tasted nasty, and didn't work at all. I had to go to Brand name only. Then just recently I saw another generic form of Topirimate and it looked a lot better and I may try it. I'm just wondering if anyone out there has seen a significant difference going from one brand or generic to Actavis
Hello fhc61. I just answered a question along the same lines as yours. There certainly is in some cases a noticeable difference between the non generic and generic. Most generics differ from one another. I notice it in the generics for Paxil (Paroxetine). I prefer Teva to Zydus. My nose is not as stuffed up on the Teva brand. In my case I cannot always get the generic of my choice. The major pharmacy chains do shop and they order the generic usually that happens to offer them the best price. Best of wishes to you, pledge
My doctor and I decided I would try the Actavis weekly patch instead of clonidine pill. I had a very bad sleep the night I switched and within 2 days had burning itching and soreness around the patch. I went to doctor and had it removed and there was a huge blister and smaller ones around it; redness and oozing. She put me on antibiotics, and gave me a steroid cream for itching, and told me to keep a loose gauze on it. It is more than 3 days later and the blister is gone, but an area the exact size of the patch is still red, bumpy and itchy. Needless to say, I am back on the pills and trying to figure out how to deal with Actavis and get my $$ back from the pharmacy. FYI: The pamphlet says to not wear patch with MRI because it has aluminum in it and some people are allergic. At this point, I can only wait and hope it clears up. Will also check to see who makes the clonidine pill I'm taking now, particularly since my BP went up.
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 3 Mar 2016 • 13 answers
Posted 30 Oct 2017 • 1 answer
Posted 25 May 2018 • 11 answers